# SDR AALA20030345

- Difficulty date: March 18, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 2F INOPERATIVE.  REPLACED FORWARD SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
